About Qyto Kid 125mg Syrup
Qyto Kid 125mg Syrup (Paracetamol) is a safe and effective medication for pain relief and fever reduction when used as directed. It works by reducing the production of prostaglandins, chemicals that cause pain and fever. It's generally safe for most people, but it's important to be aware of potential side effects and safety considerations. Always follow the dosage instructions on the medication label or as directed by your doctor. If you have any concerns about taking paracetamol, talk to your doctor or pharmacist.
Frequently Asked Questions (FAQs)
What is Qyto Kid 125mg Syrup (Paracetamol) used for?
How long does Qyto Kid 125mg Syrup (Paracetamol) take to work?
Can I take Qyto Kid 125mg Syrup (Paracetamol) with other medications?
What if I miss a dose of Qyto Kid 125mg Syrup (Paracetamol)?
How long can I take Qyto Kid 125mg Syrup (Paracetamol) for?
What should I do if I take too much Qyto Kid 125mg Syrup (Paracetamol)?
Last Updated On 15 May. 2025 | 07:04 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.